# SDR UIEA2020041300729

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,901 hours, 18,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H

## Discrepancy

CLIMBING PAST FL 200, BURNING ODOR WAS SMELLED IN THE FLIGHT DECK ALONG WITH NOISE AND VIBRATION, ALSO REPORTED BY L2 DOOR AND ZONE C. SUSPECTED A PACK AS CAUSE. TURNED OFF PACKS 1 AT A TIME, COINCIDENTALLY RECYCLED PACK 3 AS POWER WAS REDUCED AT LEVEL OFF ALTITUDE. VIBRATIONS STOPPED AND THE BURNING ODOR CLEARED.( TRANSFER TO MDDR 176871 AS PER MEL 21-51-01-01, CAT 'C'. PACK 3 DEACTIVATED. MCC INFORMED.  )
